For the last three weeks the Physical Therapist has been treating me with a drug called Dexamethasone topically. At first he applied in on a pad and hooked it up to a machine that sent pules of electricity into the affected areas in my hand. Little by little it became even more painful. Last time I told him I couldn’t use the zapping machine any longer.
So on Thursday he just applied it using an ultra sound wand. It felt terrible and my skin felt like it was on fire.
Friday night I started to develop a rash and Saturday I broke out in hives. The hives started out at the wrist and continued right up my arm to just below my elbow. So no more of this crappy medicine for me!
I’m not sure what they will do. The doctor mentioned she might want to inject me with this stuff and after breaking out in hives, I can safely say, that is not going to happen.
Perhaps I need to just plain stop using that hand for a good week. I do not know. Tuesday will be my next appointment. We will see what the Therapist says.